MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR,

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR,
Model Number P01367-001
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient observed a red light on the mobile charger and was unable to charge device.The patient reached out to the clinical site to schedule a visit.Upon communication with device using the clinical programmer, error code 4 was observed, "too many therapy retries".Patient will be going to the office for a visit on (b)(6) 2019 to have the log files downloaded onto a usb drive.Errors are due to low impedance on the device leads.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR,
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key8802628
Report Number3005025697-2019-00005
Device Sequence Number18913833
Product Code PIM
UDI-Device Identifier00857334004347
UDI-Public00857334004347
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP01367-001
Device Catalogue NumberMC MODEL 2402, US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1